REVERSIBLE NEUROTROPHIC KERATOPATHY ASSOCIATED WITH ROSUVASTATIN THERAPY: A CASE REPORT.
Аннотация
BACKGROUND
Rosuvastatin is a 3-hydroxy-3-methyl-glutaryl-CoA reductase enzyme inhibitor that is in wide use with few reported ocular adverse events.
OBJECTIVES
To report a case of bilateral neurotrophic keratopathy associated with rosuvastatin therapy that dramatically improved following drug discontinuation.
CASE PRESENTATION: A 65-year-old female presented with painless diminution of vision in both eyes of gradual onset and progressive course for 1 month. She had recently started rosuvastatin therapy for hyperlipidemia. Examination revealed bilateral stage 2 neurotrophic keratopathy with impaired corneal sensation which was previously resistant to conservative ulcer treatment. Following discontinuation of rosuvastatin therapy, there was dramatic bilateral improvement in corneal sensation, size of the corneal ulcers, and visual acuity.
CONCLUSION
Rosuvastatin may result in reversible trigeminal nerve impairment and neurotrophic keratopathy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.